Come to think of it, I had them too! Felt like someting in my chest going "ker THUNK...ker THUNK...." Haven't had it since I got off them... (lipitor)
There was so many things that I had happen, felt, suffered with while on the stuff that I have forgotten a lot of it... Just like this... and just today I remembered the squeezing around my chest I use to have that would get so bad I would think I was having a heart attack... BURP... it goes away... then start building again...
In researching on the web and through forums like this, I came to realize a whole lot of things I was having was statin related.. Just minor things you brush off of blame on something else. Believe it or not, I even had to quit eating anything made with ground meat for supper or I would wake up the next morning burping it and tasting it with the worst indigestion.. NOW, I can eat it at suppertime.
Some of my symptoms;
*sudden onset of horriable knee pain in BOTH knees
*odd swelling/lumps on both my feet (soft, mushy feeling) that eventually started spreading and are painful. Tingled/itched prior to spreading.
*A gradual decline in energy, downward that continued the whole time I was on the drug, so slow that I didn't even realize it until I quit the drug and got it back!
*loss of interest in things
*stumbeling when walking or standing still Towards the end it got real scary...
*Couldn't remember words
*speaking sometimes came out as jibberish
*loss of concentration (couldn't remember the way to places I had been before, ran red lights and stop signs and almost hit a pedestrian while looking directly at her! I gave up driving)
*always felt in a fog like state
*tingeling in both hands
******ing in both hands
*now I can add heart trying to jump out of my chest!
I can not believe I didn't get fired from my job since my performance was almost nothing at work and that is what scared as much as the memory loss.
You have to remember, we are but a "few"
that suffer these side effects. so "they
" say. I just don't believe that I am one of a very special few that was effected this way. I was on the drug for only about 5 to 6 years and quit them July 2006. My memory improved some but my feet seem to have some permanent damage, still lumpy and swollen with pain.